# SDR A6WA201745219

- Difficulty date: August 22, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 31,674 hours, 30,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 6-8
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 6-8 DID NOT OPERATE WHEN INITIALLY TESTED, LIGHTS TURNED ON WHEN LEFT IN ON POSITION FOR EXTENDED PERIOD, APPROXIMATELY 90 SECONDS. R & R THE NR 3 EMERGENCY BATTERY INVERTER IAW AMM 33-51-07,  R & R THE NR 4 EMERGENCY BATTERY INVERTER AMM 33-51-07,  R & R THE NR 3 EMERGENCY BATTERY IAW AMM 33-51-04,  R & R THE NR 4 EMERGENCY BATTERY IAW AMM 33-51-04, R & R THE NR 3 EMERGENCY LIGHT BATTERY CHARGER IAW AMM 33-51-05,  R & R THE NR 4 EMERGENCY LIGHT BATTERY CHARGER IAW AMM 33-51-05 AND R & R THE EMERGENCY LIGHT CABLE ASSEMBLYS IAW AMM 33-51-01.
